# SDR HNAA2019102800329

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 45,172 hours, 42,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MDIS  627     21-01  1898121  27OCT19  PHL  CLOSE
      STRONG BURNING ODOR IN FLT COMPARTMENT DURING FLIGHT
      , NO ABNORMAL INDICATIONS OR EICAS MSGS
FACT  27OCT19  16:50  PHL
            RAN #1 PACK WITH APU BLEED AND ENG 1 BLEED AIR. NO B
            URNING SMELL IN COCKPIT AND NO RELATED CMC MESSAGES.
             A/C GOOF FOR SERVICE
